Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A minimal degree less than $0'$


Author: Gerald E. Sacks
Journal: Bull. Amer. Math. Soc. 67 (1961), 416-419
MathSciNet review: 0126380
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10652-6
PII: S 0002-9904(1961)10652-6